Existence of solutions of quasilinear integrodifferential evolution equations in Banach spaces
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 691-700
Printed July 1, 2009
Krishnan Balachandran and Dong Gun Park
Bharathiar University and Dong-A University
Abstract : We prove the local existence of classical solutions of quasilinear integrodifferential equations in Banach spaces. The results are obtained by using fractional powers of operators and the Schauder fixed-point theorem. An example is provided to illustrate the theory.
Keywords : existence of solution, quasilinear integrodifferential equation, analytic semigroup, fixed point theorem
MSC numbers : 34G20, 47H20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd